# SDR GTIA2023111737622

- Difficulty date: November 17, 2023
- Submitted: November 18, 2023
- Operation: Air carrier
- Aircraft: N650NK
- Make and model: Airbus A320-232
- Aircraft serial: 7724
- Aircraft time: 21,109 hours, 9,493 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 MEGAPHONE INOP-REMOVED AND REPLACED L1 MEGAPHONE IAW AMM 25-65-51 OPS CHECK GOOD AS PER MOC 118486
